Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 6, Issue 4, 2012
Metadata
 

The geometry of the double gyroid wire network: quantum and classical
Ralph M. Kaufmann, Sergei Khlebnikov and Birgit Wehefritz-Kaufmann
pp. 623–664
Abstract | Full-Text PDF (4035 KB) | Metadata

A theory of induction and classification of tensor C*-categories
Claudia Pinzari and John E. Roberts
pp. 665–719
Abstract | Full-Text PDF (483 KB) | Metadata

The spectral length of a map between Riemannian manifolds
Gunther Cornelissen and Jan Willem de Jong
pp. 721–748
Abstract | Full-Text PDF (717 KB) | Metadata

Cyclic homologies of crossed modules of algebras
Guram Donadze, Nick Inassaridze, Emzar Khmaladze and Manuel Ladra
pp. 749–771
Abstract | Full-Text PDF (239 KB) | Metadata

Property (T) and exotic quantum group norms
David Kyed and Piotr M. Sołtan
pp. 773–800
Abstract | Full-Text PDF (279 KB) | Metadata

Spectral triples and Gibbs measures for expanding maps on Cantor sets
Richard Sharp
pp. 801–817
Abstract | Full-Text PDF (192 KB) | Metadata

Erratum to “C*-algebras associated with integral domains and crossed products by actions on adele spaces”
Joachim Cuntz and Xin Li
pp. 819–821
Abstract | Full-Text PDF (80 KB) | Metadata